# SDR CA140124016

- Difficulty date: January 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,647 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 9037B000104
- Condition: Failed
- Location: Rt Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW WAS UNABLE TO MOVE THE LANDING GEAR LEVER INTO THE "UP" POSITION. THEY ELECTED TO RETURN, MAINTENANCE IS INVESTIGATING.  RESOLUTION: RT MLG WOW SENSOR 2 REPLACED IAW AMM 32-62-03-000/400-801A.  RT MLG SENSOR 2 HARNESS REPLACED IAW AMM 32-00-01-000/400-801-B.  PSEM INPUTS IN CMC VERIFIED CORRECT. LANDING GEAR SWING CARRIED OUT.  NO FAULTS.  RETURN TO SERVICE, TEST CARRIED OUT.  SYSTEM SERVICEABLE.
